advertisement
Question
Posted by: Carin | 2005/07/22

Period 2x or more per month

Good evening,
I have decided to go off the pill (Nordiol) in May month as I had started to menstruate at least twice a month since Feb. I thought iff I go off the pill my menstrual cycle will go back to normal (I ALWAYS menstruate for 5 days and never skip). But it actually gets worse now. This month for example I menstruate for 3 days, it goes away for 5 days and suddenly I menstruate for a day and so forth. I also noticed a thick white disharge with blood in between these so called periods. I want to know if I should see a doctor and should be worried about this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be irregular for a few months after stopping the Pill, but it sounds like you were having problems even when you were using the Pill, so I think that you should see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement